|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Sri Viknarajan
Hi I’m a man 28 year old and i have a burning hurt for long time already and i keep taking medicine call gastren to feel better
but this is cost me much problem with life and i can’t eat well
Thank you for your questions. First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing.
To answer your question, burning sensation on your stomach can be due to
If your problem is due to GERD, my advice apart from taking medication would
However, if the symptoms persist despite that on top of taking medication, I would suggest you to visit the doctor again.
This is just a general answer to your question. To know in details we greatly suggest that you refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.